Home | About us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submissionContact Us   |  Subscribe   |  Advertise   |  Login  Page layout
Wide layoutNarrow layoutFull screen layout
Lung India Official publication of Indian Chest Society  
  Users Online: 1972   Home Print this page  Email this page Small font size Default font size Increase font size

  Article Access Statistics

Year : 2018 | Volume:  35 | Issue Number:  2 | Page:  157-159

CASE REPORT

Paclitaxel-induced dermal hypersensitivity lesions: 2-deoxy-2-[18F]fluoro-D-glucose positron emission tomography/computed tomography
Biner Inci Uslu, Tatci Ebru, Ozyurek Berna Akinci, Ozmen Ozlem

Number of times this article was viewed 780
Number of times this article has been printed  from the site 12
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal